# SDR DXTA2013053105405

- Difficulty date: May 30, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 5,313 hours, 3,710 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING GROUND FLIGHT CONTROL CHECK, AIRLERON MOVEMENT APPEARED STIFF BETWEEN MID TO FULL TRAVEL.  INFLIGHT, THE STIFFNESS INCREASED SPECIFICALLY WHEN ROLLING TO THE RT.  PROBLEM DETECTED WHILE AUTOPILOT WAS SELECTED OFF.   INSPECTED AND LUBED AILERON PULLEYS AND BELLCRANKS AND PERFORMED AILERON CONTROL CIRCUIT STATIC FRICTION CHECK.  NO DEFECTS NOTED AT THIS TIME IAW MM CH 27-10-00.
